# SDR CALA2019110101881

- Difficulty date: October 30, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 76,626 hours, 19,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Part number: 140N276226
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 2560-02123 REV D L4 DOOR FWD GIRT BAR SLIDER FAI LED MINIMUM MEASUREMENT CHECK. VT SAN ANTONIO AEROSPACE N/R 0075 735
